Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 7, 2008, 7:59 AM MDT. It took effect at May 7, 2008, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2008, 7:59 AM MDT (13:59 UTC)
- In effect from
- May 7, 2008, 12:00 PM MDT
- Expired
- May 7, 2008, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 071359 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 AM MDT WED MAY 7 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE EAST CENTRAL PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE EAST CENTRAL PLAINS AND PORTIONS OF THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS... .AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY POSITIONED OVER SOUTHEAST NEW MEXICO WILL MOVE EAST OF THE STATE BY THIS EVENING. GUSTY NORTHWEST WINDS IN THE WAKE OF THE SYSTEM WILL BE STRONGEST IN THE EAST CENTRAL PLAINS. THESE GUSTY WINDS WILL COMBINE WITH RELATIVE HUMIDITIES IN THE LOW TEENS IN AREAS OF HIGH FIRE DANGER. THEREFORE... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON FOR LIMITED AREAS OF THE EAST CENTRAL PLAINS...MAINLY FROM THE CLINES CORNERS AREA SOUTHWARD. ON THURSDAY...A WEAK UPPER LEVEL DISTURBANCE EMBEDDED IN ZONAL FLOW WILL RESULT IN GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES OVER A SOMEWHAT LARGER AREA OF THE EAST CENTRAL PLAINS...THE NORTHEAST HIGHLANDS EAST AND SOUTH OF INTERSTATE 25 AND THE NORTHEAST PLAINS FROM HARDING COUNTY SOUTHWARD. NMZ107-108-072130- /O.UPG.KABQ.FW.A.0041.080507T1700Z-080508T0100Z/ /O.NEW.KABQ.FW.W.0045.080507T1800Z-080508T0000Z/ /O.NEW.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 759 AM MDT WED MAY 7 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ103-104-072130- /O.NEW.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 759 AM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
3 follow-up statements
000 WWUS85 KABQ 072132 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 PM MDT WED MAY 7 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE EAST CENTRAL PLAINS... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND SOUTH OF INTERSTATE 40... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST OF THE STATE BY THIS EVENING. GUSTY NORTHWEST WINDS IN THE EAST CENTRAL PLAINS AND VERY LOCALIZED AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH SUNSET THIS EVENING. ON THURSDAY...WESTERLY WINDS WILL QUICKLY INCREASE BY LATE IN THE MORNING...AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS OVER MANY AREAS SOUTH OF INTERSTATE 40 CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. NMZ107-108-080015- /O.CON.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/ /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 332 PM MDT WED MAY 7 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ105-106-109-080015- /O.EXA.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 332 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103-104-080015- /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 332 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 52
000 WWUS85 KABQ 080000 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND SOUTH OF INTERSTATE 40... .AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST OF THE STATE BY THIS EVENING. GUSTY NORTHWEST WINDS IN THE EAST CENTRAL PLAINS AND VERY LOCALIZED AREAS OF LOW HUMIDITY WILL CONTINUE THROUGH SUNSET THIS EVENING. ON THURSDAY...WESTERLY WINDS WILL QUICKLY INCREASE BY LATE IN THE MORNING...AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS OVER MANY AREAS SOUTH OF INTERSTATE 40 CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. NMZ107-108-081400- /O.EXP.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/ /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 600 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103>106-109-081400- /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 600 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
000 WWUS85 KABQ 080032 CCA RFWABQ RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 628 PM MDT WED MAY 7 2008 CORRECTION TO MODIFY THE GENERAL SYNOPSIS IMMEDIATELY BELOW. ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND SOUTH OF INTERSTATE 40... .A WEAK UPPER LEVEL HIGH PRESSURE RIDGE WILL MOVE OVER THE STATE TONIGHT FOLLOWED BY INCREASING WINDS ALOFT ON THURSDAY MIXING DOWN TO THE SURFACE. WESTERLY WINDS WILL QUICKLY INCREASE BY LATE MORNING AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS OVER MANY AREAS SOUTH OF INTERSTATE 40...CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS. NMZ107-108-081430- /O.EXP.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/ /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 628 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103>106-109-081430- /O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 628 PM MDT WED MAY 7 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 7, 2:57 AM MDT, 5 hours 2 minutes earlier.
Area forecast discussion, May 7, 2:57 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 257 AM MDT WED MAY 7 2008 .DISCUSSION... BUSY MORNING AS SEVERE WEATHER ONGOING OVER OUR FAR SE ZONES. STORM BEGINNING TO ACCELERATE E NOW ACROSS THE SRN BORDER OF NM. SHOWERS AND STORMS WILL LINGER OVER THE ERN PLAINS AND NRN MOUNTAINS TODAY. TOUGH CALL ON THE FIRE WEATHER SIDE WITH LINGERING MOISTURE OVER THE FAR ERN PLAINS. WILL DECIDE ON THE NEED FOR A RED FLAG WARNING LATER WITH THE MORNING FIRE WEATHER PACKAGE. ITS POSSIBLE WE DROP ZONE 108. SURFACE FRONT TO DROP S OVER THE ERN PLAINS TODAY WITH COOLER TEMPS FOR MOST AREAS. NOT MUCH CHANGE IN THE W. A WEAK STORM SYSTEM TO WILL PASS TO THE N ON THU. WILL MOSTLY PRODUCE GUSTY WINDS...ESPECIALLY OVER THE E WITH MORE FIRE WEATHER CONCERNS. ANY SHOWER SHOULD BE CONFINED TO THE SAN JUAN MOUNTAINS NEAR THE CO BORDER. ANOTHER COLD FRONT WILL DROP S OVER THE ERN PLAINS LATE IN THE DAY AND THU NIGHT. MID LEVEL GRADIENT TO TIGHTEN FURTHER ON FRI WITH MORE WIND AND FIRE WEATHER CONCERNS. ANOTHER STORM TO PASS TO THE N OVER THE WEEKEND WITH ISOLATED SHOWERS AND STORMS MAINLY TO IMPACT THE N AND NE. A STRONGER COLD FRONT TO MOVE S OVER THE STATE SAT AND SAT NIGHT AS WELL. YET ANOTHER STORM MAY BRUSH THE N EARLY NEXT WEEK. CHJ && .AVIATION... UPPER LEVEL LOW WILL MOVE FROM SOUTHERN NEW MEXICO TO EAST OF STATE THROUGH 21Z. ISOLATED SHOWERS AND VIRGA FROM THE CENTRAL MOUNTAINS TO THE EASTERN BORDER WILL PRODUCE LOCALLY GUSTY AND ERRATIC WINDS AT THE SURFACE. ACROSS THE EAST...ISOLATED THUNDERSTORMS...SOME SEVERE...WILL PRODUCE HAIL AND GUSTY OUTFLOWS TO 50 MPH WITH PERIODS OF MVFR AND IFR CIGS AND VISIBILITIES. ACTIVITY MOVING TO THE EAST THROUGH THE PERIOD. VFR REMAINDER OF THE AREA. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 79 46 75 40 / 5 5 5 5 GALLUP.......................... 74 36 72 33 / 0 0 0 0 GRANTS.......................... 75 39 73 34 / 0 0 0 0 GLENWOOD........................ 80 41 82 41 / 0 0 0 0 CHAMA........................... 65 31 66 28 / 10 10 10 5 LOS ALAMOS...................... 71 41 69 41 / 5 5 0 0 RED RIVER....................... 59 29 60 28 / 20 10 5 5 TAOS............................ 69 37 70 33 / 10 10 5 0 SANTA FE........................ 73 44 73 44 / 5 5 0 0 SANTA FE AIRPORT................ 76 43 75 40 / 5 5 0 0 ESPANOLA........................ 77 41 78 38 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 80 52 79 50 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 81 44 80 44 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 77 47 78 46 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 79 48 79 49 / 5 0 0 0 SOCORRO......................... 82 49 83 49 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 69 40 72 39 / 5 0 0 0 MORIARTY/ESTANCIA............... 75 41 76 42 / 5 0 0 0 CARRIZOZO....................... 79 46 81 46 / 5 0 0 0 RUIDOSO......................... 72 43 74 43 / 5 0 0 0 RATON........................... 68 38 73 37 / 30 10 0 10 LAS VEGAS....................... 71 40 73 39 / 10 5 0 0 ROY............................. 70 43 73 44 / 30 10 0 5 CLAYTON......................... 67 45 76 47 / 30 10 0 10 SANTA ROSA...................... 78 45 83 46 / 10 5 0 0 TUCUMCARI....................... 76 50 84 50 / 30 10 0 5 FORT SUMNER..................... 78 50 85 52 / 20 5 0 5 CLOVIS.......................... 78 51 84 52 / 30 5 0 5 PORTALES........................ 79 51 86 52 / 30 5 0 5 ROSWELL......................... 88 54 90 55 / 10 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM 11 AM MDT THIS MORNING THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ107-108. && 40/05
Hazardous weather outlook, May 7, 6:00 AM MDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT WED MAY 7 2008 NMZ001>021-026-081200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT WED MAY 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING WILL BE ISSUED FOR THIS AFTERNOON OVER A SMALL PORTION OF THE CENTRAL HIGH PLAINS...WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF THE EAST THURSDAY THROUGH SATURDAY AFTERNOONS...AND AGAIN EARLY NEXT WEEK. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
In the hours before
Local storm report, May 7, 2:16 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 AM MDT WED MAY 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM HAIL 7 SW FLOYD 34.14N 103.64W
05/07/2008 M0.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
05Special weather statement, May 7, 3:09 AM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 AM MDT WED MAY 7 2008 NMZ020-021-071000- CURRY COUNTY-ROOSEVELT COUNTY- 307 AM MDT WED MAY 7 2008 ...STRONG THUNDERSTORMS MOVING OVER EASTERN CHAVES THROUGH EASTERN CURRY COUNTIES... AT 300 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND BRIEF TORRENTIAL RAIN ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF RHEA TO 9 MILES WEST OF DORA TO 5 MILES NORTHEAST OF CAPROCK. MOVEMENT WAS NORTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE PLEASANT HILL AND TEXICO. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT WEDNESDAY MORNING FOR EASTERN NEW MEXICO. 40
Special weather statement, May 7, 3:28 AM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 AM MDT WED MAY 7 2008 NMZ020-071000- ROOSEVELT COUNTY- 328 AM MDT WED MAY 7 2008 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN ROOSEVELT COUNTY... AT 319 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF MILNESAND. MOVEMENT WAS NORTHEAST AT 30 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE CAUSEY...LINGO AND PEP. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT WEDNESDAY MORNING FOR EASTERN NEW MEXICO. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 1:08 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 52 min |
| May 7, 1:58 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 32 min |
| May 7, 2:31 AM MDT | Severe Thunderstorm Warning | ABQ | Curry | 29 min |
| May 7, 7:59 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.